Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 45, NWS New York, NY

July 11, 2006Orange County, New York

NWS New York, NY issued this severe thunderstorm warning at Jul 11, 2006, 2:55 PM EDT for Orange County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2006, 2:55 PM EDT (18:55 UTC)
Expired
Jul 11, 2006, 3:35 PM EDT
In force
40 min
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

County Orange County, NY

The radar

The Brookhaven radar (KOKX), 126 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 12:16 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2006-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2006-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1907 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KOKX 111855
SVROKX
NYC071-112000-
/O.NEW.KOKX.SV.W.0045.060711T1855Z-060711T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE UPTON NY
255 PM EDT TUE JUL 11 2006

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ORANGE COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 400 PM EDT...

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GREENWOOD LAKE...OR ABOUT NEAR SLOATSBURG...AND MOVING EAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TUXEDO PARK BY 300 PM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4130 7436 4119 7436 4114 7424 4127 7407

$$
1 follow-up statement
000 
WWUS51 KOKX 111935
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
332 PM EDT TUE JUL 11 2006

NYC071-111942-
/O.CAN.KOKX.SV.W.0045.000000T0000Z-060711T2000Z/
ORANGE NY-
332 PM EDT TUE JUL 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF ORANGE COUNTY BRINGING AN END TO 
THE IMMINENT THREAT OF SEVERE WEATHER.

HOWEVER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM 
TUESDAY EVENING FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY 
AND SOUTHEAST NEW YORK.

LAT...LON 4130 7436 4119 7436 4114 7424 4127 7407

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 9:40 AM EDT, 5 hours 15 minutes earlier.

Area forecast discussion, Jul 11, 9:40 AM EDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
940 AM EDT TUE JUL 11 2006

.NEAR TERM (THIS AFTERNOON THROUGH TONIGHT)...
SHORT WAVE CENTERED ACROSS CENTRAL NEW ENGLAND MOVING FASTER THEN
PROGGED. THREAT OF SHOWERS AND THUNDERSTORMS WITH THIS FEATURE HAS
ENDED ACROSS THE LOCAL CWA. HOWEVER...A WEAKENING SURFACE FRONT WILL
APPROACH THE AREA FROM THE WEST THIS AFTERNOON. WITH MODERATE
INSTABILITY DEVELOPING ACROSS INLAND AREAS THIS AFTERNOON/EARLY
EVENING AND WITH THIS WEAK FRONTAL BOUNDARY SLIPPING IN...WE SHOULD
SEE AT LEAST SCATTERED CONVECTION FIRE UP ACROSS THE WESTERN ZONES
LATER IN THE AFTERNOON. THIS WOULD DRIFT EASTWARD INTO THIS EVENING
AND MAY AFFECT THE EASTERN ZONES AS WELL ALTHOUGH ACTIVITY SHOULD BE
RAPIDLY WEAKENING AT THAT TIME WITH LOSS OF HEATING. GUSTY WINDS
APPEAR POSSIBLE WITH THIS ACTIVITY THIS AFTERNOON INTO EARLY THIS
EVENING WITH WITH 35 KT MID-LEVEL WINDS IN PLAY. ...SOME STRONG WIND
GUSTS LOOK LIKE BIGGEST THREAT WITH ANY ACTIVITY.

AS PREVIOUSLY MENTIONED...THE THREAT WILL DIMINISH DURING THE
EVENING...HOWEVER WILL KEEP A SLIGHT CHANCE GOING THROUGH TONIGHT AS
BOUNDARY REMAINS ACROSS THE AREA.

TEMPERATURES WILL AVERAGE A GOOD 5 DEGREES OR SO ABOVE NORMAL
THROUGH THIS TIME PERIOD. 850 HPA TEMPS AROUND 16-17C...HOWEVER A
GOOD AMOUNT OF CONVECTIVE DEBRIS WILL LIMIT FULL HEATING POTENTIAL.
NEVER THE LESS...TEMPERATURES IN AND AROUND THE METRO AREA AS WELL
AS ACROSS THE INTERIOR SHOULD PUSH INTO THE UPPER 80S. LOWER 80S
ELSEWHERE...ALTHOUGH COOLER ALONG SOUTH FACING SHORES. TEMPERATURES
OVERNIGHT WILL AVERAGE NEAR NORMAL. WITH DEWPOINT CLIMBING...
EXPECT AREAS OF FOG TO DEVELOP OUTSIDE OF URBAN AREAS WITH LIGHT
WINDS AND THIS ABUNDANT LOW-LEVEL MOISTURE.
&&

.SHORT TERM (WEDNESDAY THROUGH THURSDAY)...
MODELS STILL OFFERING DIFFERENT SOLUTIONS THROUGH THIS TIME FRAME
WITH TIMING AND PROGRESSIVENESS OF NEXT SHORTWAVE AND SURFACE LOW.
ECMWF/NAM/CANREG OUTPUT SIMILAR SOLUTIONS WITH GFS AND UKMET
OFFERING ANOTHER SOLUTION. CURRENTLY THE FORECAST IS BASED ON A
COMPROMISE OF THESE MODELS WHICH FALLS ALONG THE LINES OF GUIDANCE
FROM HPC.

BASICALLY WE ARE LOOKING FOR A MID LEVEL SHORT WAVE AND SURFACE LOW
TO APPROACH ON WEDNESDAY AND CROSS THROUGH SOUTHERN NEW YORK STATE
AND CENTRAL OR SOUTHERN NEW ENGLAND BY WEDNESDAY NIGHT OR EARLY
THURSDAY. THIS WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS...
PRESENTING US WITH THE THREAT OF SHOWERS AND THUNDERSTORMS. HIGHEST
POPS WILL BE ACROSS THE NORTHERN TIER OF ZONES WITH BETTER UPPER
LEVEL DYNAMICS AND ALONG AND NORTH OF THE TRACK OF THE LOW PRESSURE
ITS ASSOCIATED WARM FRONT. AS SUCH...POPS LIKELY FOR NORTHWESTERN
ZONES ON WEDNESDAY AFTERNOON AHEAD OF WARM FRONT AND THEN LIKELY
WEDNESDAY NIGHT FOR THE ENTIRE REGION AS SHORT WAVE SLIDES BY TO THE
NORTH. THEN...CHANCE POPS FOR THURSDAY AS COLD FRONT SAGS SOUTH
THROUGH THE AREA.

POTENTIAL FOR HEAVY RAINS BEING LOOKED AT FOR WEDNESDAY AFTERNOON
AND NIGHT AS 35-45 KT LOW-LEVEL JET ADVECTS MOIST AIR INTO THE CWA.
PWATS INCREASE TO AROUND 2.

TEMPERATURES EXPECTED TO AVERAGE NEAR NORMAL THROUGH THE SHORT TERM
WITH VERY HUMID CONDITIONS AS DEWPOINTS RISE INTO THE LOWER 70S AS
MOISTURE POOLS AHEAD OF THE COLD FRONT.
&&

.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...
IT WILL BE WARM AND MUGGY THROUGH THE END OF THE WEEK WITH THE
FORECAST AREA REMAINING ALONG THE SOUTHERN EDGE OF THE WESTERLIES. A
SHORT WAVE TROUGH OVER THE GREAT LAKES ON THURSDAY WILL SEND A WEAK
COLD FRONT THROUGH THE FORECAST AREA THURSDAY NIGHT...PRECEDED BY
SHOWERS AND THUNDERSTORMS. THEN...A LARGE ENCOMPASSING UPPER RIDGE
OVER THE WESTERN AND CENTRAL U.S. WILL BUILD EASTWARD THROUGH THE
UPCOMING WEEKEND WITH THE WARMEST WEATHER OF THE SEASON ON TAP.
DAYTIME HIGHS WILL LIKELY RISE INTO THE 90S ACROSS THE METRO AREA
AND THE INTERIOR WITH ONLY SLIGHTLY LOWER READINGS ELSEWHERE. HEAT
INDICES MAY APPROACH ADVISORY CRITERIA. ANY CONVECTION DURING THIS
TIME SHOULD BE ISOLATED AT BEST DUE TO A STRONGLY CAPPED ENVIRONMENT.
&&

.AVIATION...
CURRENT WATER VAPOR LOOP SHOWING SHORTWAVE ENTERING NEW ENGLAND WITH
SUBSIDENCE MOVING INTO THE TRI-STATE AREA. THIS...COUPLED WITH
WARMING IN THE UPPER LEVELS SHOULD STABILIZE THINGS A BIT MORE HERE
THAN PREVIOUS THINKING. ALTHOUGH THERE WILL STILL BE A WEAK FRONTAL
BOUNDARY PRESENT NOT TOO FAR TO THE WEST OF THE WESTERNMOST
TERMINALS...WILL REMOVE CB ATTACHMENTS FROM THE TAFS FOR THIS
AFTERNOON.

VIS LOOP SHOWING PLENTY OF HAZE ACROSS THE AREA AND UPSTREAM...BUT
GENERALLY LOOKING AT VFR VSBYS ACROSS THE TERMINALS TODAY WITH KHPN
LOWERING TO MVFR IN HAZE THIS AFTERNOON. LOW STRATUS CURRENTLY
BREAKING UP ACROSS LONG ISLAND. KGON CIGS SHOULD IMPROVE TO VFR OVER
THE NEXT HOUR.

WINDS WILL REMAIN GENERALLY FROM THE SOUTHWEST. DEVELOPING SEA
BREEZES ALONG THE SOUTH COAST OF LONG ISLAND AND CONNECTICUT WILL
SHIFT WINDS TO THE SOUTH AT 10 TO 15 KTS LATE THIS MORNING INTO THE
AFTERNOON.
&&

.MARINE...
WINDS AND SEAS WILL REMAIN BELOW ADVISORY CRITERIA UNTIL WEDNESDAY
NIGHT AND THURSDAY AS A SURFACE LOW MOVES ACROSS SOUTHERN NEW
ENGLAND. THE PRESSURE GRADIENT WILL TIGHTEN IN RESPONSE TO THIS AND
WESTERLY WINDS ON THE OCEAN MAY APPROACH SMALL CRAFT LEVELS. SEAS
ARE EXPECTED TO BUILD TO ADVISORY LEVELS ON THE OCEAN WEDNESDAY
NIGHT INTO THURSDAY EVENING WITH SEAS SUBSIDING AS THE LOW MOVES
WELL OFFSHORE.

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON
WITH A BETTER CHANCE WEDNESDAY INTO WEDNESDAY NIGHT WITH THE PASSAGE
OF A COLD FRONT ASSOCIATED WITH THE LOW PASSING THROUGH SOUTHERN NEW
ENGLAND. IN ADDITION...PATCHY FOG IS LIKELY TO DEVELOP AGAIN LATE
TONIGHT INTO WEDNESDAY MORNING...WHICH MAY REDUCE VISIBILITY TO
AROUND 2 NM.
&&

.HYDROLOGY...
FOR THE NEAR TERM (THIS AFTERNOON THROUGH TONIGHT)...LOOKING FOR
1/10 TO 1/4 INCH ACROSS NORTHWESTERN ZONES...WITH 1/10 INCH OR LESS
ELSEWHERE ACROSS THE CWA.  FOR THE SHORT TERM (WEDNESDAY THROUGH
THURSDAY)...A MORE SIGNIFICANT AMOUNT OF RAIN IS BEING LOOKED AT.
AMOUNTS OF BETWEEN 1/2 TO 1 INCH MAY OCCUR ACROSS SOUTHERN ZONES
WITH 1 TO LOCALLY 2 INCH ACROSS NORTHERN ZONES.

DO NOT EXPECT TO SEE ANY WIDESPREAD FLOODING ISSUES OF CONSEQUENCE
ARISE BASED ON THESE FIGURES...BUT COULD HAVE SOME URBAN AND SMALL
STREAMS FLOODING ISSUES WITH ANY TRAINING OF CONVECTION ACROSS
NORTHERN ZONES WEDNESDAY INTO THURSDAY.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NJ...NONE.
NY...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Jul 11, 12:38 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
1238 PM EDT TUE JUL 11 2006

CTZ005>012-NJZ002>006-011-NYZ067>081-120000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1238 PM EDT TUE JUL 11 2006

...SEVERE THUNDERSTORM WATCH 591 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS INTO THIS EVENING. SOME
THUNDERSTORMS MAY BE SEVERE WITH HEAVY RAINFALL...LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS AGAIN WEDNESDAY AND WEDNESDAY
NIGHT...SOME OF WHICH MAY REACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED.

ANZ330-335-338-350-353-355-120000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1238 PM EDT TUE JUL 11 2006

...SEVERE THUNDERSTORM WATCH 591 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS INTO THIS EVENING. SOME
THUNDERSTORMS MAY BE SEVERE WITH HEAVY RAINFALL...LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS AGAIN WEDNESDAY AND WEDNESDAY
NIGHT...SOME OF WHICH MAY REACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED.

In the hours before

Special weather statement, Jul 11, 12:29 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1229 PM EDT TUE JUL 11 2006

NYZ067-111700-
ORANGE-
1229 PM EDT TUE JUL 11 2006

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ORANGE
COUNTY...

AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF FLORIDA...OR 6 MILES SOUTH OF
MIDDLETOWN...AND MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL BE...
  NEAR FLORIDA BY 1245 PM.
  NEAR CHESTER BY 1255 PM.
  5 MILES WEST OF MONROE BY 100 PM.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THIS
STORM.
Special weather statement, Jul 11, 12:59 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1259 PM EDT TUE JUL 11 2006

NYZ067-111800-
ORANGE-
1259 PM EDT TUE JUL 11 2006

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ORANGE
COUNTY...

AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CHESTER...OR NEAR GOSHEN...AND MOVING EAST
AT 25 MPH.

THIS STORM WILL BE...
  NEAR MONROE BY 105 PM.
  NEAR HARRIMAN BY 110 PM.
  NEAR WEST POINT BY 120 PM.

SMALL HAIL...AND WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS
STORM.
Special weather statement, Jul 11, 1:39 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
139 PM EDT TUE JUL 11 2006

CTZ006-111830-
NORTHERN NEW HAVEN-
139 PM EDT TUE JUL 11 2006

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR NEW
HAVEN COUNTY...

AT 138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WOLCOTT...AND MOVING NORTHEAST AT 30 MPH.

SMALL HAIL AND WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS
STORM.
Local storm report, Jul 11, 2:48 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
248 PM EDT TUE JUL 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             CHESTER                 41.36N 74.28W
07/11/2006  E1.00 INCH       ORANGE             NY   TRAINED SPOTTER

0215 PM     TSTM WND DMG     YORKTOWN HEIGHTS        41.27N 73.78W
07/11/2006                   WESTCHESTER        NY   LAW ENFORCEMENT

            TREES DOWN

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 1:05 PM EDTSevere Thunderstorm WarningOKXOrange55 min
Jul 11, 1:43 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester62 min
Jul 11, 2:51 PM EDTSevere Thunderstorm WarningOKXWestchester54 min
Jul 11, 3:18 PM EDTSevere Thunderstorm WarningOKXRockland39 min
Jul 11, 3:46 PM EDTSpecial Marine WarningOKX59 min
Jul 11, 4:17 PM EDTSevere Thunderstorm WarningOKXSuffolk43 min
Jul 11, 4:45 PM EDTSpecial Marine WarningOKX60 min
Jul 11, 4:58 PM EDTSevere Thunderstorm WarningOKXSuffolk62 min
Jul 11, 5:01 PM EDTSevere Thunderstorm WarningOKXOrange59 min
Jul 11, 5:54 PM EDTSevere Thunderstorm WarningOKXOrange36 min
Jul 11, 6:07 PM EDTSevere Thunderstorm WarningOKXSuffolk30 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.